ON GLOBAL EXISTENCE AND BLOW-UP OF SOLUTIONS FOR AN INTEGRO-DIFFERENTIAL EQUATION WITH STRONG DAMPING

Tsai, Long-Yi, Wu, Shun-Tang . Taiwanese Journal of Mathematics 2006. 10 (4) :979-1014

Locate this article in:

Bibtex

@article{CIS-482668,
  Author = {Tsai, Long-Yi and Wu, Shun-Tang},
  Title = {ON GLOBAL EXISTENCE AND BLOW-UP OF SOLUTIONS FOR AN INTEGRO-DIFFERENTIAL EQUATION WITH STRONG DAMPING},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {10},
  Number = {4},
  Year = {2006},
  Pages = {979--1014},
  Keywords = {}
}

Similar articles